Ask a Question
  
  
  
Top Posters
Since Sunday
11
11
10
10
10
10
9
9
9
9
9
9
New Topic  
wrote...
Posts: 19
Rep: 0 0
A week ago
A patient has been administered methotrexate, which is a purine antagonist used to treat a rapidly growing tumor. The patient develops stomatitis. What is the priority nursing diagnosis for a patient suffering from stomatitis?
A)Impaired skin integrity
B)Activity intolerance
C)Self-care deficit: hygiene
D)Risk for disuse syndrome
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 4 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 58
A week ago
Sign in or Sign up in seconds to unlock everything.
A
Feedback:
Toxic effects of methotrexate include stomatitis, which is an alteration in skin integrity. Disuse syndrome, lack of hygiene, and activity intolerance are less directly related to stomatitis.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  57 People Browsing
 121 Signed Up Today
Related Images
 714
 707
 782
Your Opinion
What type of music do you study to?
Votes: 42

Previous poll results: What's your favorite coffee beverage?